# SDR CA030709007

- Difficulty date: June 28, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,073 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: LB412311
- Condition: Damaged
- Location: Spherical
- Component: Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELASTOMER SEPARATION.
